We report a case study of an 86-year-old female patient with severe cholestatic hepatitis who was undergoing treatment with oral ticlopidine 250 mg daily for coronary artery disease. The patient had nausea and vomiting and was jaundiced after taking ticlopidine for 6 weeks. She was admitted to the hospital for further evaluation. Ultrasound and endoscopic retrograde cholangiopancreatography eliminated the presence of biliary obstruction. Results from a liver biopsy showed a histopathologic picture consistent with cholestatic hepatitis. Ticlopidine-induced cholestatic hepatitis has been reported 32 times in the foreign literature. This is the first reported severe cholestatic hepatitis (total bilirubin up to 43 mg/dl) case in Taiwan. Ticlopidine-related blood dyscrasia is a renowned adverse drug effect; liver function should be monitored in patients receiving ticlopidine therapy.
|頁（從 - 到）||663-666|
|期刊||Chinese Medical Journal (Taipei)|
|出版狀態||已發佈 - 2000|
ASJC Scopus subject areas
- 醫藥 (全部)